# SDR DL738030656

- Difficulty date: July 16, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 5,724 hours, 2,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15915
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP ROWS 10-15.  FOUND EMERGENCY LIGHTS BATTERY CHARGER BAD AT ROW 11 LOWER SIDEWALL.  RPLD CHARGER, CKS GOOD.
